Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 9, 2013, 12:30 AM EDT for Morgan County, Perry County, Ohio. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2013, 12:30 AM EDT (04:30 UTC)
- Expired
- Jul 9, 2013, 3:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morgan County, OH, Perry County, OH
The radar
The Charleston,WV radar (KRLX), 153 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 1:20 AM EDT | FLASH FLOOD | 3 N Corning, OH | TATMANS RD FLOODED |
| Jul 9, 1:20 AM EDT | FLASH FLOOD | 3 S New Lexington, OH | SR 93 TOWARD SHAWNEE FLOODED |
| Jul 9, 1:20 AM EDT | FLASH FLOOD | 5 E New Lexington, OH | SR 37 EAST OF NEW LEXINGTON FLOODED |
| Jul 9, 1:20 AM EDT | FLASH FLOOD | Junction City, OH | SR 37 FLOODED NEAR JUNCTION CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1365 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
243 WGUS51 KRLX 090430 FFWRLX OHC115-127-090730- /O.NEW.KRLX.FF.W.0023.130709T0430Z-130709T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 1230 AM EDT TUE JUL 9 2013 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MORGAN COUNTY IN SOUTHEAST OHIO... THIS INCLUDES THE CITY OF MCCONNELSVILLE... SOUTHERN PERRY COUNTY IN SOUTHEAST OHIO... THIS INCLUDES THE CITIES OF...SHAWNEE...NEW LEXINGTON... * UNTIL 330 AM EDT * AT 1222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS TRAINING OVER THE WARNED AREA. RADAR ESTIMATES OF UP TO 2 INCHES HAS FALLEN OVER THE PAST HOUR. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JUNCTION CITY AND NEW LEXINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...RUSH CREEK...BLACK FORK...EAST BRANCH SUNDAY CREEK...DOTSON CREEK...AND SALT RUN. ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE WARNED AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3970 8180 3952 8184 3960 8239 3979 8236 $$ 30
2 follow-up statements
451 WGUS71 KRLX 090557 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 157 AM EDT TUE JUL 9 2013 OHC115-127-090730- /O.CON.KRLX.FF.W.0023.000000T0000Z-130709T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN OH-PERRY OH- 157 AM EDT TUE JUL 9 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR SOUTHERN PERRY AND CENTRAL MORGAN COUNTIES... AT 153 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW LEXINGTON AND MCCONNELSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...RUSH CREEK...BLACK FORK...EAST BRANCH SUNDAY CREEK...DOTSON CREEK...AND SALT RUN. ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE WARNED AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3970 8180 3952 8184 3960 8239 3979 8236 $$ 26
477 WGUS71 KRLX 090727 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 327 AM EDT TUE JUL 9 2013 OHC115-127-090735- /O.EXP.KRLX.FF.W.0023.000000T0000Z-130709T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN OH-PERRY OH- 327 AM EDT TUE JUL 9 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 330 AM EDT FOR SOUTHERN PERRY AND CENTRAL MORGAN COUNTIES... HEAVY RAIN IS NO LONGER ANTICIPATED...THEREFORE THE FLASH FLOOD WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. STREAMS AND CREEKS HAVE BEGUN TO RECEDE AND NO LONGER POSE A FLASH FLOOD THREAT...ALTHOUGH HIGH WATER MAY STILL BE AN ISSUE IN POOR DRAINAGE AREAS. OFF AND ON LIGHT RAIN IS EXPECTED THROUGH THE REMAINDER OF THE OVERNIGHT PERIOD. TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. LAT...LON 3970 8180 3952 8184 3960 8239 3979 8236 $$ 26
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 10:15 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 8, 10:15 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1015 PM EDT MON JUL 8 2013
.SYNOPSIS...
NORTHWEST FLOW THROUGH WEDNESDAY BRINGS MORE CONVECTION. A COLD
FRONT PUSHES SOUTHEAST LATE THURSDAY. DRIER AIR FOR FRIDAY INTO
SATURDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
TRAINING THUNDERSTORMS HAVE PRODUCED A LARGE AREA OF 2 TO 2.5 INCHES
OF RAIN JUST WEST OF THE FORECAST AREA. WITH VERY LOW FFG GUIDANCE
IN SOME AREAS /LESS THAN 1 INCH IN 3 HOURS AROUND ATHENS/ AND MODELS
SHOWING PLENTY MORE PRECIPITATION OVERNIGHT...FEEL THAT A FLASH
FLOOD WATCH IS PRUDENT FOR COUNTIES IN THE NORTHERN PORTION OF THE
FORECAST AREA.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
PRECIPITABLE WATER INCREASING AGAIN TOWARD 2 INCHES TUESDAY NIGHT
AND WILL REMAIN THROUGH WEDNESDAY NIGHT. WILL ADD THE FLASH FLOOD
THREAT BACK INTO OUR HAZARDOUS WEATHER POTENTIAL FROM TUESDAY NIGHT
INTO THURSDAY MORNING.
POSSIBILITY OF SHOWERS BECOMING ORIENTED ALONG THE FLOW.
ALSO...WILL ADD A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON INTO EVENING...BUT THINKING THERE WILL BE SHOWERS AND
CLOUDS AROUND WEDNESDAY MORNING THAT WILL AFFECT THAT SEVERE RISK.
MAIN SUPPORT OVERNIGHT TUESDAY NIGHT REMAINS TO OUR NORTHWEST...BUT
CONCERNED ABOUT SMALL CLUSTERS FORMING OR MOVING INTO OUR CWA FROM
THE WEST OVERNIGHT...IN THE MUGGY OVERNIGHT AIR. NAM SHOWS SOME 500
MB VORT MAXIMUMS TRYING TO MOVE EAST THROUGH EASTERN KENTUCKY
OVERNIGHT TUESDAY NIGHT. FLOW WILL BE WEAKER FROM HTS-CRW ON SOUTH
TUESDAY NIGHT.
BASING THE FORECAST ON THE DEEPER MOISTURE STARTING TO EXIT THURSDAY
AFTERNOON...BUT AS IS FREQUENTLY THE CASE IN THE DOG DAYS...WILL
HOLD ONTO SOME CHANCE POPS UNTIL THE SURFACE FRONT. THINKING THE
FRONT WILL REACH TOWARD CKB-CRW AROUND 21Z THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
WITH 500 RIDGE BUILDING EAST INTO THE MID MISSISSIPPI VALLEY...SAY
STL VCNTY...DRIER AIR SHOULD FINALLY REACH US THURSDAY NIGHT INTO
FRIDAY. CERTAINLY NEED SOME TIME TO DRY OUT.
THE FRONT SHOULD BEGIN TO WASH OUT OVER THE PIEDMONT OF NORTH
CAROLINA BY FRIDAY. THE BIT QUESTION BECOMES...IF AND HOW QUICKLY
THE DEEPER MOISTURE CREEPS BACK WEST OR NORTHWEST. THE FLOW ALOFT
MAY BECOME SO LIGHT...THAT WE REMAIN DRIER LONGER.
WILL TRY TO BE SLOWER INCREASING POPS ESPECIALLY N OF CRW. HAVE SOME
LIKELY POPS ALONG THE EASTERN SLOPES FROM SOUTHERN POCAHONTAS TO SW
VIRGINIA BY SUNDAY.
TRIED TO WARM MAXIMUM TEMPERATURES UP INTO THE MID AND UPPER 80S BY
SUNDAY INTO MONDAY FOR THE WESTERN LOWLANDS.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
SOME EVENING CONVECTION WILL CAUSE SOME RESTRICTIONS ACROSS EAST
CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
A DISTURBANCE WILL THEN PUSH SOME CLOUDS AND SHOWERS INTO EAST
CENTRAL OHIO AND NORTHERN WEST VIRGINIA AGAIN LATER TONIGHT AND INTO
TUESDAY. DURING THE DAY TUESDAY...SHOWERS AND THUNDERSTORMS COULD
PROCEED FURTHER SOUTH. RESTRICTIONS SHOULD GENERALLY BE CONFINED TO
THE SHOWERS AND THUNDERSTORMS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: TIMING AND EXTENT OF SHOWERS AND THUNDERSTORMS
COULD VARY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE TUE 07/09/13
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H L
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 00Z WEDNESDAY...
IFR POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
IFR IN FOG POSSIBLE OVERNIGHT THURSDAY NIGHT INTO EARLY FRIDAY
MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WVZ009>011-019-
020-031-032.
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ066-067-075-
076-084.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...JSH/KTB
NEAR TERM...RPY
SHORT TERM...KTB
LONG TERM...KTB
AVIATION...RPYHazardous weather outlook, Jul 8, 10:18 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1018 PM EDT MON JUL 8 2013 KYZ101>103-OHZ083-085>087-WVZ006>008-017-100230- GREENUP-CARTER-BOYD-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON- JACKSON WV-WIRT- 1018 PM EDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT OF FLASH FLOODING ON CREEKS INCREASES FOR THE TUESDAY NIGHT INTO THURSDAY TIME FRAME. IF SHOWERS BECOME ORIENTED ALONG THE AXIS OF THEIR MOVEMENT...A MORE SERIOUS FLOOD POTENTIAL WILL EXITS. THE GROUND IS WET ENOUGH...THAT EVEN SOME HEADWATER RIVERS COULD HAVE STRONG RISES AND APPROACH FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-084-WVZ009>011-019-020-031-032-100230- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-RITCHIE- DODDRIDGE-HARRISON-TAYLOR- 1018 PM EDT MON JUL 8 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE THREAT OF FLASH FLOODING ON CREEKS CONTINUES FOR THE TUESDAY NIGHT INTO THURSDAY TIME FRAME. IF SHOWERS BECOME ORIENTED ALONG THE AXIS OF THEIR MOVEMENT...A MORE SERIOUS FLOOD POTENTIAL WILL EXITS. THE GROUND IS WET ENOUGH...THAT EVEN SOME HEADWATER RIVERS COULD HAVE STRONG RISES AND APPROACH FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ105-VAZ003-004-WVZ005-013>016-018-024>030-033>040-046-047-100230- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-PUTNAM-KANAWHA-ROANE- CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1018 PM EDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT OF FLASH FLOODING INCREASES FOR THE TUESDAY NIGHT INTO THURSDAY TIME FRAME. IF SHOWERS BECOME ORIENTED ALONG THE AXIS OF THEIR MOVEMENT...A MORE SERIOUS FLOOD POTENTIAL EXITS. THE GROUND IS WET ENOUGH...THAT EVEN SOME HEADWATER RIVERS COULD HAVE STRONG RISES AND APPROACH FLOOD STAGE. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY INTO WEDNESDAY EVENING. THE AMOUNT OF CONVECTION AND CLOUDS TO START THE DAY ON WEDNESDAY...MAY BE THE DETERMINING FACTOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 10:40 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1040 PM EDT MON JUL 8 2013
OHZ066-090345-
PERRY OH-
1040 PM EDT MON JUL 8 2013
...THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL AFFECT PERRY COUNTY...
AT 1034 PM EDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL WAS LOCATED
OVER SOMERSET...MOVING SOUTHEAST AT 20 MPH. ONE TO ONE AND A HALF
INCHES OF RAIN IS POSSIBLE IN A SHORT AMOUNT OF TIME. SOME ISOLATED
AMOUNTS TO TWO INCHES IS POSSIBLE ACROSS FAR SOUTHWESTERN PERRY
COUNTY.
EXCESSIVE RUNOFF WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND
STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG
THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3992 8218 3990 8216 3983 8216 3982 8207
3973 8208 3972 8203 3955 8204 3957 8227
3959 8227 3960 8239 3973 8238 3975 8241
3983 8241 3984 8248 3994 8246
30Special weather statement, Jul 8, 11:08 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1108 PM EDT MON JUL 8 2013
OHZ066-067-075-090415-
ATHENS OH-MORGAN OH-PERRY OH-
1108 PM EDT MON JUL 8 2013
...A THUNDERSTORM WITH VERY HEAVY RAINFALL WILL AFFECT NORTHERN
ATHENS...SOUTHEASTERN PERRY AND SOUTHWESTERN MORGAN COUNTIES...
AT 1105 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED
4 MILES WEST OF GLOUSTER...MOVING SOUTHEAST AT 20 MPH.
A QUICK INCH TO INCH AND A HALF IS POSSIBLE. EXCESSIVE RUNOFF WILL
CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF
WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND
STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3949 8182 3945 8182 3944 8185 3935 8185
3928 8189 3943 8230 3948 8228 3948 8217
3955 8217 3956 8223 3962 8220
30The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:13 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 52 hr |
| Jul 8, 10:40 PM EDT | Special Weather Statement | RLX | Perry | 65 min |
| Jul 8, 11:08 PM EDT | Special Weather Statement | RLX | Athens | 67 min |
| Jul 9, 7:52 AM EDT | Flash Flood Warning | RLX | Morgan, Perry, Washington | 3 hr |
| Jul 9, 10:38 AM EDT | Special Weather Statement | RLX | Athens | 6 hr |
| Jul 9, 11:18 AM EDT | Special Weather Statement | RLX | Athens | 5 hr |
| Jul 9, 4:30 PM EDT | Special Weather Statement | RLX | Athens | 3 hr |
| Jul 9, 5:30 PM EDT | Flash Flood Warning | RLX | Athens, Morgan, Perry | 4 hr |
| Jul 9, 5:53 PM EDT | Special Weather Statement | RLX | Morgan | 52 min |
| Jul 9, 6:41 PM EDT | Special Weather Statement | RLX | Athens, Washington | 94 min |
| Jul 9, 7:54 PM EDT | Areal Flood Warning | RLX | Washington | 36 hr |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.